# SDR 97ZZZX2091

- Difficulty date: March 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N197US
- Make and model: Doug DC-9-15F
- Aircraft serial: 47155
- System (JASC): 3411 · Pitot/Static System
- Part: Line Assy
- Part number: 7912647525
- Condition: Chafed
- Location: V Stab Pitot
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RUDDER TRAVEL UNRESTRICTED LIGHT CAME ON IN CRUISE FLIGHT.  FOUND VERTICAL STABILIZER PITOT STATIC LINE CHAFED THROUGH AND LEAKING AT BULKHEAD.  WHEN REMOVING SAME LINE FROM ANOTHER AIRCRAFT IN HEAVY CHECK, FOUND LINE CHAFED IN THE SAME PLACE. (N NR 196US).  SEE IPC 34-11-00 FIG 63 ITEM 35. LINES ARE CHAFING WHERE THEY GO THOUGH THE BULKHEAD AT ITEM 100.  ITEM 100 IS A RUBBER GROMMET WHICH FAILS ALLOWING LINE TO CHAFE.  REPAIRED BY REPLACING LINE AND GROMMET.  ALSO ISSUED FLEET CAMPAIGN TO CHECK THESE LINES ON ALL OUR DC9 AIRCRAFT.  NO SUBSEQUENT FINDINGS.
